# SDR SCNA20170909162

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 55,874 hours, 21,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP PHENOLIC CHAFE MATERIAL MISSING FROM T/E OF FORE FLAP. REPAIRED.
